Advanced search
Start date
Betweenand

Jackson Itikawa

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Jackson is currently an Assistant Professor at the Universidade Federal de Rondônia, in Brazil. He has a PhD in Mathematics from Univesitat Autònoma de Barcelona, Spain. He received bachelor's degrees in Mathematics, and in Electrical Engineering, both from Universidade de São Paulo. He is a member of the Sociedade Brasileira de Matemática - SBM. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated July 24, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations7
Cit./Article1.8
Data from Web of Science

ITIKAWA, JACKSON; LLIBRE, JAUME. New classes of polynomial maps satisfying the real Jacobian conjecture in R-2. Anais da Academia Brasileira de Ciências, v. 91, n. 2, . Web of Science Citations: 0. (16/23285-9)

ITIKAWA, JACKSON; LLIBRE, JAUME. GLOBAL PHASE PORTRAITS OF UNIFORM ISOCHRONOUS CENTERS WITH QUARTIC HOMOGENEOUS POLYNOMIAL NONLINEARITIES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 21, n. 1, p. 121-131, . Web of Science Citations: 2. (11/21898-0)

JACKSON ITIKAWA; JAUME LLIBRE. New classes of polynomial maps satisfying the real Jacobian conjecture in ℝ 2. Anais da Academia Brasileira de Ciências, v. 91, n. 2, p. -, . (16/23285-9)

ITIKAWA, JACKSON; LLIBRE, JAUME; MEREU, ANA CRISTINA; OLIVEIRA, REGILENE. LIMIT CYCLES IN UNIFORM ISOCHRONOUS CENTERS OF DISCONTINUOUS DIFFERENTIAL SYSTEMS WITH FOUR ZONES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 22, n. 9, p. 3259-3272, . Web of Science Citations: 1. (12/18780-0, 14/00304-2, 15/07612-7)

ITIKAWA, JACKSON; LLIBRE, JAUME; NOVAES, DOUGLAS D.. A new result on averaging theory for a class of discontinuous planar differential systems with applications. REVISTA MATEMATICA IBEROAMERICANA, v. 33, n. 4, p. 1247-1265, . Web of Science Citations: 4. (15/02517-6, 15/24841-0, 15/07612-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

ITIKAWA, Jackson. O problema do centro-foco para singularidades nilpotentes no plano. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/12285-4

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: